# SDR AALA202210142922

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737
- Aircraft serial: 31253
- Aircraft time: 17,111 hours, 7,237 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH SPEED REJECTED TAKEOFF ABOUT 100 KNOTTS. RECEIVED A CONFIGURATION TAKEOFF WARNING HORN AND LIGHT AFTER REJECT NOTICED FLAPS 5 SETTING NEEDLE SPLIT ONE OUT OF THE WHITE BAND. **SUPPLEMENTAL REPORT REQUIRED**(OPEN)**10/14**
